Question

 Is weight gain a side effect of Budecort?

Answer AnswerBudecort is known in the USA as budesonide - a steroid preparation that may be used for allergic rhinitis (hay-fever) and reactive airway disease*(asthma). Yes, this medication may cause slig... Read More »
http://wiki.answers.com/Q/Is_weight_gain_a_side_effect_of_Budecort

Top Q&A For: Is weight gain a side effect of Budecort

Is weight gain a common side effect of Cymbalta?

Weight gain occurs in approximately 2 percent of patients who take Cymbalta for fibromyalgia, reports the U.S. National Library of Medicine, making it a possible but not common side effect. Weight ... Read More »
http://www.answerbag.com/q_view/1902776

Is weight loss a side effect of Synthroid?

Unusual weight loss is one of the general side effects of the drug Synthroid, which is prescribed to patients with underactive thyroids. Other side effects include insomnia, headache, diarrhea and ... Read More »
http://www.answerbag.com/q_view/1999624

How can a girl gain weight if she only weighs 91 pounds and is very skinny and she wants to gain weight but can't seem to?

answer eat a healthy diet with three balanced meals a day exercise to get muscle. but some people will never put on weight it is just the way they are. however i know a girls that says she cannot p... Read More »
http://wiki.answers.com/Q/How_can_a_girl_gain_weight_if_she_only_weighs_91_pounds_and_i...

Are bloating and some weight gain in the first 3 months side effects of pregnancy?

Answer I dont know if you would call them side effects exactly but yes they are annoying symptoms of pregnancy.
http://wiki.answers.com/Q/Are_bloating_and_some_weight_gain_in_the_first_3_months_side_...


feedback
loading